Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

It's best to leave it alone. Ive never had one take longer than three days to go away after a shot, and I don't do anything to it except wash it in the shower, maybe ice it a bit.

Share this post


Link to post
Share on other sites

....Okay strike that. This is the first time this has happened to me, but only one of the three I had injected on Monday has gone completely, one a little bit, and the third has not gone down at all. Not even a tiny bit. Starting to get a bit worried.

Share this post


Link to post
Share on other sites

ive had about 2-3 cortisone shots i think. anyways, yes, in the perfect world it would go down in with 48-72 hrs, but that is not always the case. in my experience, it always took more than 3 days.

there were a few stages. first the redness goes down, usually within 2-3 days, then the next 4-7 days is when it slowly starts to shrink, and 8+ days you hardly notice anything. i would give it a week, and if u can still feel/see the bump, then get another c-shot.

but yeah, just leave it alone.

Edited by Butch_

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×